Results 1 to 2 of 2
  1. #1
    jdmaunder is offline New Member
    Join Date
    Mar 2015
    Posts
    1

    Gyno lumps, anavar cycle

    Just a quick question guys, if I have developed gyno lumps from previous use of prohormones (never use them)

    Would taking anavar and a proper pct make them flare up even more? They aren't physically visible but I wouldn't want to make them any worse.

    I want to take anavar but too scared in case they end up being clearly visible which would be shaming.

    Thanks

    J

  2. #2
    Bio-Active's Avatar
    Bio-Active is online now AR-Hall of Famer
    Join Date
    Mar 2008
    Location
    L.A
    Posts
    24,480
    Without running test as a base for your cycle you risk shutting down natty production and yes estrogen could win the battle at the mammary gland causing gyno

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •